# SDR 2024FA0000434

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N73CK
- Make and model: Lear 35A
- Aircraft serial: 092
- Aircraft time: 27,335 hours, 21,352 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: D26D6412LJ660806
- Part serial: 6760400
- Condition: Faulted
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

CABIN PRESSURE LOSS @ FL 410. EMERGENCY DECENT INTO KICT WITHOUT INCIDENT. AIRCRAFT GROUND TESTED PRESSURIZATION SYSTEM IAW MM-99 21-30-00 WITH NO DEFECTS NOTED. DEFERRED PRESSURIZATION SYSTEM. AIRCRAFT FLOWN BACK TO HOME BASE KYIP FOR TROUBLE SHOOTING AND REPAIR. PERFORMED GROUND PRESSURIZATION CART TESTING AND TROUBLE SHOOTING OF SYSTEM IAW THE LEARJET MM-99 CHAPTER 21-30-00, 21-30-01, 21-30-02, 21-30-03. FOUND FLOW CONTROL VALVE WOULD MOMENTARILY RESTRICT FLOW INTO THE PRESSURE VESSEL. REPLACED FLOW CONTROL VALVE WITH OVERHAULED VALVE. OPERATIONAL TESTING PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
